RUS
ENG
Full version
JOURNALS
// Uspekhi Matematicheskikh Nauk
// Archive
Uspekhi Mat. Nauk,
1994
Volume 49,
Issue 6(300),
Pages
211–212
(Mi rm1261)
This article is cited in
3
papers
In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Abelian groups with isomorphic endomorphic semigroups
A. M. Sebel'din
Tomsk State University
MSC:
20K30
,
20K15
,
20Mxx
Received:
07.06.1993
Fulltext:
PDF file (100 kB)
References
Cited by
English version:
Russian Mathematical Surveys, 1994,
49
:6,
212–213
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025